Thunderstorm Wind, San Augustine
- When
- June 12, 6:10 PM CST
- Where
- San Augustine County, 5 mi NW of Broaddus
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.350, -94.333
Numerous trees down along FM 1277.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 12, 5:45 PM CST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 645 PM CDT THU JUN 12 2003 HAVE UPDATED THE 400 PM ZONES TO LOWER THE OVERNIGHT LOWS FOR MANY OF THE ZONE GROUPINGS AND INCREASED THE CHANCE OF RAIN FOR SOME. ZONES ALREADY OUT. 6 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU JUN 12 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG THUNDERSTORMS WERE MOVING INTO THE EAST TEXAS LAKES REGION BY MIDDAY. THESE STORMS MAY INTENSIFY AND BECOME SEVERE ACROSS PORTIONS OF TEXAS AND LOUISIANA...MAINLY SOUTH OF INTERSTATE 20... DURING THE AFTERNOON. HOWEVER...ONLY MARGINALLY SEVERE WINDS AND HAIL IS EXPECTED FROM THESE STORMS. A STRONGER UPPER LEVEL DISTURBANCE WILL MOVE OUT OF THE SOUTHERN PLAINS LATER IN THE EVENING. MORE WIDESPREAD SEVERE WEATHER IS POSSIBLY DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATES REGION FRIDAY AND POSSIBLY INTO THE WEEKEND. HUMID AND UNSTABLE CONDITIONS...COMBINED WITH UPPER LEVEL DISTURBANCES...WILL KEEP A CHANCE OF THUNDERSTORMS OVER THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY POSSIBLY BE NEEDED...MAINLY TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
347 PM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0305 PM QUITMAN TX WIND DAMAGE
06/12/03 WOOD ISOLATED REPORTS OF TREES
AND POWER LINES DOWNED
COUNTY WIDE. REPORT FROM
LOCAL LAW ENFORCEMENT AND
POWER COMPANY.The national radar mosaic for the moment the first event began.
2 thunderstorm wind. Local standard time, as filed.
Numerous trees down along FM 1277.
Numerous trees down along Hwy 21.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5364940, 5364941.